# SDR 2006UALA01510

- Difficulty date: August 3, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 39,425 hours, 6,071 cycles
- Engine: Pwa PW4090
- Engine time: 20,318 hours, 3,053 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE SEIZED AT 14000 FT.  AMBER ALERT DECLARED.  ENGINE REPLACED AT IAD. SHOP TEARDOWN FOUND ONE HPT STAGE-2 BLADE FAILED UNDER THE THE PLATFORM DUE TO STRESS CORROSION CRACKING.  SIX (6) ADJACENT BLADES WERE FRACTURED, AS A RESULT, APPROXIMATELY 1/4" ABOVE THE PLATFORM, THEREBY CAUSING HEAVY VIBRATION.  SEVENTEEN (17) OTHER  STAGE-2 BLADES WERE SIMILARILY FRACTURED 1/4" ABOVE THE PLATFORM.  ALL MAINLINE BEARINGS SUFFERED HEAVY RESULTANT DAMAGE, ANF THE N1 & N2 ROTORS WERE FROZEN.THIS WAS A FIRST RUN ENGINE.
